Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Some Remarks on the Irrational and Rational Numbers

Carl Eberhart
The American Mathematical Monthly
Vol. 84, No. 1 (Jan., 1977), pp. 32-35
DOI: 10.2307/2318303
Stable URL: http://www.jstor.org/stable/2318303
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Some Remarks on the Irrational and Rational Numbers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
32
    32
  • Thumbnail: Page 
33
    33
  • Thumbnail: Page 
34
    34
  • Thumbnail: Page 
35
    35